# SDR FDEA201505091436

- Difficulty date: May 9, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N674FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 781
- Aircraft time: 250 hours, 13,722 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A5327997800200
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL RACK FWD PIT PANEL 132PG HAS DAMAGE, DENTED & CHIPPED OFF PARTS ALONG THE   EDGE.  FABRICATED FLOOR PANEL 132PG ON T15 1137014 IAW SRZ DWG 25-005.  CAT A MAJOR REPAIR.
